MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 3-4 RT 8MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 3-4 RT 8MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74023830
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient required a revision surgery because of pain and discomfort.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, (b)(6) based on the information provided, the ¿stiffness and pain¿ experienced by the patient was likely a normal progression of the post-operative healing phase and not a failure of the s&n device.Information around the patient¿s post-operative rehabilitation prior to this mua is not available.Pre mua range was 10-35 degrees; post mua rom was reported as 0-140 degrees.Based on the limited information provided and without the return of the device for evaluation the root cause of the reported pain and discomfort and cannot be determined.No further clinical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.
 
Additional Manufacturer Narrative
Correct explant date added.

Brand Name
JRNY II XR INS XLPE LAT 3-4 RT 8MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8269169
Report Number1020279-2019-00250
Device Sequence Number11164302
Product Code JWH
UDI-Device Identifier00885556615607
UDI-Public00885556615607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Catalogue Number74023830
Device Lot Number15LM19474
Initial Date Received by Manufacturer 12/31/2018
Supplement Date Received by Manufacturer12/31/2018
12/31/2018
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date05/20/2019
06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;